# SDR 98ZZZX1354

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2014
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 105860291
- Condition: Malfunctioned
- Location: Autoflight
- Part time: 503 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROL MALFUNCTION, ROLL FEEDBACK DURING FLIGHT AND PITCH INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
